- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638230, 8 pages
The Automorphism Group of the Lie Ring of Real Skew-Symmetric Matrices
1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Foundation, Harbin Finance University, Harbin 150030, China
Received 11 May 2013; Accepted 17 July 2013
Academic Editor: T. Raja Sekhar
Copyright © 2013 Jinli Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Li Yang, Wei Zhang, and Jinli Xu, “Linear Maps on Upper Triangular Matrices Spaces Preserving Idempotent Tensor Products,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Li Yang, Xuezhi Ben, Ming Zhang, and Chongguang Cao, “Induced Maps on Matrices over Fields,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014.